Skip to content
My WebMD Sign In, Sign Up

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
Need advice
avatar
An_252684 posted:
First let me say that I am an insulin using diabetic, and recently having digestive problems. Not sure if it has anything to do with being diabetic...Symptoms include indigestion, heartburn,gnawing stomach pain, changable bowel movements which are smelly,and changable in consistancy and color, nocturnal diahhrea producing accidents while sleeping. Also increased fatique, headache, sweating,shakiness.
I've checked different dieases for symptoms...and I cant get a definitive answer.
Any thoughts
Thanks
Reply
 
avatar
sheba_q responded:
I did a quick check and diabetes (under control or not) does not have the symptoms you're describing. You really need to see your doctor and then a GI doctor. This is not the kind of thing you should put off, hoping it'll go away - more likely it'll get worse.
 
avatar
kelster3301 replied to sheba_q's response:
Thanks for the advice.
I forgot to mention that I have nausea at times.
Wish me luck!


Helpful Tips

kidney n digestive disorder
Dear I want to how to keep well kidney permanently and there is a problem nowadays that is i have to go to toilet with pain in belly after ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website